×

zbMATH — the first resource for mathematics

Excursion decompositions for SLE and Watts’ crossing formula. (English) Zbl 1112.60032
Summary: It is known that Schramm-Loewner evolutions (SLEs) have a.s. frontier points if \(\kappa>4\) and a.s. cutpoints if \(4<\kappa <8\). If \(\kappa>4\), an appropriate version of SLE\((\kappa)\) has a renewal property: it starts afresh after visiting its frontier. Thus one can give an excursion decomposition for this particular SLE\((\kappa)\) “away from its frontier”. For \(4<\kappa<8\), there is a two-sided analogue of this situation: a particular version of SLE(\(\kappa\)) has a renewal property w.r.t. its cutpoints; one studies excursion decompositions of this SLE “away from its cutpoints”. For \(\kappa=6\), this overlaps B. Virág’s results [Probab. Theory Relat. Fields 127, No. 3, 367–387 (2003; Zbl 1035.60085)] on “Brownian beads”. As a by-product of this construction, one proves G. M. T. Watts’ formula [J. Phys. A, Math. Gen. 29, No. 14, L363–L368 (1996; Zbl 0904.60078)], which describes the probability of a double crossing in a rectangle for critical plane percolation.

MSC:
60G17 Sample path properties
60J65 Brownian motion
60K35 Interacting random processes; statistical mechanics type models; percolation theory
60-XX Probability theory and stochastic processes
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Beffara, V.: Hausdorff dimensions for SLE6. Ann. Probab. 32 (3B), 2606–2629 (2004) · Zbl 1055.60036
[2] Belavin, A.A., Polyakov, A.M., Zamolodchikov, A.B.: Infinite conformal symmetry in two-dimensional quantum field theory. Nuclear Phys. B, 241 (2), 333–380 (1984) · Zbl 0661.17013
[3] Bertoin, J.: Complements on the Hilbert transform and the fractional derivative of Brownian local times. J. Math. Kyoto Univ. 30 (4), 651–670 (1990) · Zbl 0725.60084
[4] Bertoin, J.: Excursions of a BES0(d) and its drift term (0<d<1). Probab. Theory Relat. Fields, 84 (2), 231–250 (1990) · Zbl 0665.60073
[5] Cardy, J.L.: Critical percolation in finite geometries. J. Phys. A 25 (4), L201–L206 (1992) · Zbl 0965.82501
[6] Cardy, J.L.: Conformal invariance and percolation. preprint, arXiv:math-ph/0103018, 2001
[7] Cardy, J.L.: Crossing formulae for critical percolation in an annulus. J. Phys. A 35 (41), L565–L572, (2002) · Zbl 1050.82023
[8] Carmona, P., Petit, F., Yor, M.: Beta-gamma random variables and intertwining relations between certain Markov processes. Rev. Mat. Iberoamericana 14 (2), 311–367 (1998) · Zbl 0919.60074
[9] Dubédat, J.: Reflected brownian motions, intertwining relations and crossing probabilities. Ann. Inst. H. Poincaré Probab. Statist. to appear, 2003
[10] Dubédat, J.: SLE({\(\kappa\)},{\(\rho\)}) martingales and duality. Ann. Probab. to appear, 2003
[11] Dubédat, J.: Critical percolation in annuli and SLE6. Comm. Math. Phys. 245 (3), 627–637 (2004) · Zbl 1092.82019
[12] Grimmett, G.: Percolation, volume 321 of Grundlehren der Mathematischen Wissenschaften. Springer-Verlag, Berlin, second edition, 1999
[13] Itô, K., McKean, H.P. Jr.: Diffusion processes and their sample paths. Springer-Verlag, Berlin, 1974. Second printing, corrected, Die Grundlehren der mathematischen Wissenschaften, Band 125
[14] Kleban, P., Zagier, D.: Crossing probabilities and modular forms. J. Statist. Phys. 113 (3–4), 431–454 (2003) · Zbl 1081.60067
[15] Langlands, R., Pouliot, P., Saint-Aubin, Y.: Conformal invariance in two-dimensional percolation. Bull. Amer. Math. Soc. (N.S.) 30 (1), 1–61 (1994) · Zbl 0794.60109
[16] Lawler, G, Schramm, O., Werner, W.: Conformal restriction: the chordal case. J. Amer. Math. Soc. 16 (4), 917–955 (electronic), (2003) · Zbl 1030.60096
[17] Lawler, G.F., Schramm, O., Werner, W.: Values of Brownian intersection exponents. III. Two-sided exponents. Ann. Inst. H. Poincaré Probab. Statist. 38 (1), 109–123 (2002) · Zbl 1006.60075
[18] Lawler, G.F., Schramm, O., Werner, W.: Conformal invariance of planar loop-erased random walks and uniform spanning trees. Ann. Probab. 32 (1B), 939–995 (2004) · Zbl 1126.82011
[19] Maier, R.S.: On crossing event formulas in critical two-dimensional percolation. J. Statist. Phys. 111 (5–6), 1027–1048 (2003) · Zbl 1033.60095
[20] Pinson, H.T.: Critical percolation on the torus. J. Statist. Phys. 75 (5–6), 1167–1177 (1994) · Zbl 0840.60095
[21] Pitman, J., Yor, M.: A decomposition of Bessel bridges. Z. Wahrsch. Verw. Gebiete 59 (4), 425–457 (1982) · Zbl 0484.60062
[22] Revuz, D., Yor, M.: Continuous martingales and Brownian motion. Volume 293 of Grundlehren der Mathematischen Wissenschaften. Springer-Verlag, Berlin, third edition, 1999 · Zbl 0917.60006
[23] Rogers, L.C.G., Williams, D.: Diffusions, Markov processes, and martingales. Vol. 1. John Wiley & Sons Ltd., Chichester, second edition, 1994 · Zbl 0826.60002
[24] Rohde, S., Schramm, O.: Basic Properties of SLE. Ann. Math. to appear, 2001 · Zbl 1081.60069
[25] Schramm, O.: Scaling limits of loop-erased random walks and uniform spanning trees. Israel J. Math. 118, 221–288 (2000) · Zbl 0968.60093
[26] Smirnov, S.: Critical percolation in the plane. I. Conformal Invariance and Cardy’s formula II. Continuum scaling limit. in preparation, 2001 · Zbl 0985.60090
[27] Taylor, S.J., Wendel, J.G.: The exact Hausdorff measure of the zero set of a stable process. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 6, 170–180 (1966) · Zbl 0178.52702
[28] Virág, B.: Brownian beads. Probab. Theory Relat. Fields 127 (3), 367–387 (2003) · Zbl 1035.60085
[29] Watts, G.M.T.: A crossing probability for critical percolation in two dimensions. J. Phys. A 29 (14), L363–L368 (1996) · Zbl 0904.60078
[30] Werner, W.: Girsanov’s transformation for SLE({\(\kappa\)},{\(\rho\)}) processes, intersection exponents and hiding exponents. Ann. Fac. Sci. Toulouse Math. (6) 13 (1), 121–147 (2004) · Zbl 1059.60099
[31] Werner, W.: Lectures on random planar curves and Schramm-Loewner evolution. In: Lecture Notes of the 2002 St-Flour summer school, number 1840 in Lecture Notes in Math., Springer-Verlag, 2004, pp. 107–195
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.